# SDR 9803126635

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 705117A
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 50,364 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE CONSTANT SPEED DRIVE OIL PRESSURE LIGHT ILLUMINATED.  SHUT DOWN NR 1 ENGINE DUE TO AN UNSUCCESSFUL ATTEMPT TO DISCONNECT THE CONSTANT SPEED DRIVE.  AIRCRAFT DIVERTED TO MNL AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 ENGINE CONSTANT SPEED DRIVE, OPERATIONAL CHECK GOOD.
